zbMATH — the first resource for mathematics

Characteristic values associated with a class of nonlinear second-order differential equations. (English) Zbl 0099.29104

Full Text: DOI
[1] Atkinson, F. V., On second-order non-linear oscillations.Pacific J. Math., 5 (1955), 643–647. · Zbl 0065.32001
[2] Courant, R. &Hilbert, D.,Methods of mathematical physics. Interscience, 1953, New York. · Zbl 0051.28802
[3] Ince, E. L.,Ordinary differential equations. Dover, New York. · Zbl 0063.02971
[4] Jones, John, Jr., On nonlinear second-order differential equations.Proc. Amer. Math. Soc., 9 (1958), 586–589. · Zbl 0092.08803
[5] Moore, R. A. &Nehari, Z., Nonoscillation theorems for a class of non-linear differential equations.Trans. Amer. Math. Soc., 93 (1959), 30–52. · Zbl 0089.06902 · doi:10.1090/S0002-9947-1959-0111897-8
[6] Nehari, Z., On a class of nonlinear second-order differential equations.Trans. Amer. Math. Soc., 95 (1960), 101–123. · Zbl 0097.29501 · doi:10.1090/S0002-9947-1960-0111898-8
[7] Taam, Choy-Tak, On the solutions of nonlinear differential equations, I.J. Math. Mech., 6 (1957), 287–300. · Zbl 0077.09003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.